# SDR FDEA201402030251

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FX146N33506
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT STRINGER 20R LAP SEAM FROM BS 1439.625 TO BS 1459.  SCRIBE LINE REPAIR AT LAP SEAM STRINGER 20R BETWEEN BS 1439.625 TO BS 1459 WAS ACCOMPLISHED ON STAM WC 6000100363 & EA 757-5361-F4368 REV.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  IAW EA F-5330-T0304947 FUSELAGE PLATES & SKINS, SKIN  DENT & SCRIBE REPAIR BETWEEN STATION 1440 & 1480, STRINGER 17R & 22R.
